# SDR SWAA2022072720755

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT LBL 46 BS 312+9. / [01] CRACK FOUND ON FWD CABIN PASSENGER INTERCOSTAL AT LBL 46 BS 312+9 FOUND TO BE OUT OF LIMIT IAW SRM 53-10-51-1A-1 PAR 4B FIG 105 C; PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR 9C;[02] REMOVED PASSENGER CABIN FWD INTERCOSTAL AT LBL 46 BS 312+9 PER SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1. OUT OF LIMITS; NO CRACKS ALLOWED PER SRM 53-10-51-1A-1 PAR 4B FIG 105 C;[04] RECIVED NEW INTERCOSTAL ITEM 141A5410-12 LOT 033194 PO 234228 LOCATED AND DRILLED NEW INTERCOSTAL AT LBL 46 BS 312 TO 328 WL 208; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION ITEM 4. OKAY TO INSTALL NEW INTERCOSTAL GIVEN.;[06] INSTALLED NEW INTERCOSTAL AT LBL 46 BS312 TO 328 WL 208. IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400 . ALL REQUIRED MAINTENANCE ACTIONS ARE COMPLETE=REQUEST FINAL BUYOFF;[07] VERIFIED FASTENER INSTALLATION;[08] UPDATED MEASUREMENT;[09] TASK COMPLETED
